# SDR CALA2013092091309

- Difficulty date: September 19, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 56,281 hours, 6,537 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Door Cutout
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L5 DOOR FWD CUTOUT DOUBLER CRACKED.  CUTOUT DAMAGED SKIN, ACCOMPLISHED HFEC, NO DEFECT NOTED.  FABRICATED & INSTALLED REPAIRED DOUBLER IAW SRM 53-60-15 REPAIR 3.
